Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 190898, 4 pages
http://dx.doi.org/10.1155/2014/190898
Research Article

Convolution Properties of a Subclass of Analytic Univalent Functions

Department of Mathematics, UIET, CSJM University, Kanpur 208024, India

Received 26 September 2013; Accepted 19 November 2013; Published 2 February 2014

Academic Editors: K. Lurie and J.-L. Wu

Copyright © 2014 Saurabh Porwal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. S. Salagean, “Subclasses of univalent functions, complex analysis-fifth romanian finish seminar,” Bucharest, vol. 1, pp. 362–372, 1983. View at Google Scholar
  2. M. Acu, “On some analytic functions with negative coefficients,” General Math, vol. 15, no. 2-3, pp. 190–200, 2007. View at Google Scholar
  3. R. M. Ali, M. H. Khan, V. Ravichandran, and K. G. Subramanian, “A class of multivalent functions with negative coefficients defined by convolution,” Bulletin of the Korean Mathematical Society, vol. 43, no. 1, pp. 179–188, 2006. View at Google Scholar · View at Scopus
  4. H. E. Darwish, “The quasi-Hadamard product of certain starlike and convex functions,” Applied Mathematics Letters, vol. 20, no. 6, pp. 692–695, 2007. View at Publisher · View at Google Scholar · View at Scopus
  5. B. A. Frasin, “Quasi-Hadamard product of certain classes of uniformly analytic functions,” General Math, vol. 16, no. 2, pp. 29–35, 2007. View at Google Scholar
  6. J. Nishiwaki and S. Owa, “Convolutions for certain analytic functions,” General Math, vol. 15, no. 2-3, pp. 38–51, 2007. View at Google Scholar
  7. L. Fejér, “Über die Positivität von Summen, die nach trigonometrischen oder Legendreschen Funktionen fortschreiten,” Acta Scientiarum Mathematicarum, vol. 2, pp. 75–86, 1925. View at Google Scholar